# SDR DL72S972388

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 5 L/E SLAT EXTERNAL SKIN WORN AND CRACKED WHERE FENCE ATTACHES.  BEGAN FABRICATED DOUBLER PER MM 57-54-0 FIG 8B, DRILLED DOUBLER PER MM 57-54-0 FIG 813, ROUTED OUT CRACKED AREA PER MM 57-54-0 FIG 813.  DYE CHECK PER PS 900-6-3, SHOWS NO FURTHER DAMAGE.  BURNISHED WEAR GROOVES, OK.  INSTALLED REPAIR PER MM 57-54-0 FIG 813.
